# SDR P5CA2016083000248

- Difficulty date: August 28, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 63,389 hours, 10,583 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285U0015110
- Part serial: D01134
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM UNSCHEDULED STATUS.  SRM R & R, TESTED OK IAW AMM 27-41-01, LP691776M8.  STABILIZER COMPARTMENT RELATED PARTS INSPECTED NORMAL.  FCC L, C, R AND SRM L AND R RERACKED, STABILIZER TRIM GROUND TEST CUTOUT PASSED IAW AMM 22-11-00.
